Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 62, Number 1

All articles in this issue are freely accessible.

The solution of $y^{2}+^{2n}=x^{3}$
Stanley Rabinowitz.
Proc. Amer. Math. Soc. 62 (1977), 1-6
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424678
On the Schnirelmann density of the $k$-free integers
P. H. Diananda and M. V. Subbarao.
Proc. Amer. Math. Soc. 62 (1977), 7-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435024
On the trace of an idempotent in a group ring
Gerald H. Cliff and Sudarshan K. Sehgal.
Proc. Amer. Math. Soc. 62 (1977), 11-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427361
Injective cogenerator rings and a theorem of Tachikawa. II
Carl Faith.
Proc. Amer. Math. Soc. 62 (1977), 15-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429990
Number of odd binomial coefficients
Heiko Harborth.
Proc. Amer. Math. Soc. 62 (1977), 19-22
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0429714
Asymptotic nonbases which are not subsets of maximal asymptotic nonbases
Julien Hennefeld.
Proc. Amer. Math. Soc. 62 (1977), 23-24
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0506141
A curiosity concerning the degrees of the characters of a finite group
K. L. Fields.
Proc. Amer. Math. Soc. 62 (1977), 25-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424921
Linear groups as stabilizers of sets
I. M. Isaacs.
Proc. Amer. Math. Soc. 62 (1977), 28-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427489
On derivation algebras of Malcev algebras
Ernest L. Stitzinger.
Proc. Amer. Math. Soc. 62 (1977), 31-33
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0424891
Measurable tail disintegrations of the Haar integral are purely finitely additive
Lester E. Dubins.
Proc. Amer. Math. Soc. 62 (1977), 34-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425071
New subclasses of the class of close-to-convex functions
Pran Nath Chichra.
Proc. Amer. Math. Soc. 62 (1977), 37-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425097
Pluriharmonic functions in balls
Walter Rudin.
Proc. Amer. Math. Soc. 62 (1977), 44-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0422687
Weakly starlike meromorphic univalent functions. II
Albert E. Livingston.
Proc. Amer. Math. Soc. 62 (1977), 47-53
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435376
On the automorphism group of compact measure hyperbolic manifolds and complex analytic bundles with compact measure hyperbolic fibres
B. Wong.
Proc. Amer. Math. Soc. 62 (1977), 54-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425194
On a problem of Bruckner and Ceder concerning the sum of Darboux functions
J. S. Lipiński.
Proc. Amer. Math. Soc. 62 (1977), 57-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425037
A counterexample in nonlinear interpolation
Michael Cwikel.
Proc. Amer. Math. Soc. 62 (1977), 62-66
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0433227
On the extensions to the bidual of a maximal monotone operator
Jean-Pierre Gossez.
Proc. Amer. Math. Soc. 62 (1977), 67-71
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428121
Perturbation theory for generalized Fredholm operators. II
S. R. Caradus.
Proc. Amer. Math. Soc. 62 (1977), 72-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0435896
Monotone and oscillatory solution of $y^{(n)}+py=0$
W. J. Kim.
Proc. Amer. Math. Soc. 62 (1977), 77-82
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425256
Growth near the boundary in $H^{2}(𝜇)$ spaces
Thomas Kriete and Tavan Trent.
Proc. Amer. Math. Soc. 62 (1977), 83-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454643
Polynomial density in Bers spaces
Jacob Burbea.
Proc. Amer. Math. Soc. 62 (1977), 89-94
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425139
Local completeness of operator algebras
H. Behncke and J. Cuntz.
Proc. Amer. Math. Soc. 62 (1977), 95-100
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428048
An inequality for a class of integral systems
David E. Greene.
Proc. Amer. Math. Soc. 62 (1977), 101-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0460765
On majorization and normality of operators
Mehdi Radjabalipour.
Proc. Amer. Math. Soc. 62 (1977), 105-110
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430851
Continuity of nonlinear monotone operators
S. P. Fitzpatrick.
Proc. Amer. Math. Soc. 62 (1977), 111-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425687
On Curvilinear cluster sets on open Riemann surfaces
Mikio Niimura.
Proc. Amer. Math. Soc. 62 (1977), 117-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0425127
Quasi-nonexpansivity and two classical methods for solving nonlinear equations
St. Măruşter.
Proc. Amer. Math. Soc. 62 (1977), 119-123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0455354
Sets which can be extended to $m$-convex sets
Marilyn Breen.
Proc. Amer. Math. Soc. 62 (1977), 124-128
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0430962
Contractions of convex sets
Robert E. Jamison.
Proc. Amer. Math. Soc. 62 (1977), 129-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428195
An $L_{𝜔_{1}𝜔}$ complete and consistent theory without models
M. Makkai and J. Mycielski.
Proc. Amer. Math. Soc. 62 (1977), 131-133
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439578
A two-cardinal theorem and a combinatorial theorem
Saharon Shelah.
Proc. Amer. Math. Soc. 62 (1977), 134-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0434800
A geometric criterion for hyperbolicity of flows
R. C. Churchill, John Franke and James Selgrade.
Proc. Amer. Math. Soc. 62 (1977), 137-143
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428358
A countably compact $k’$-space need not be countably $bi-k$
Roy C. Olson.
Proc. Amer. Math. Soc. 62 (1977), 144-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0493974
The character of $𝜔_{1}$ in first countable spaces
William G. Fleissner.
Proc. Amer. Math. Soc. 62 (1977), 149-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0438272
An example of an infinite Lie group
Domingos Pisanelli.
Proc. Amer. Math. Soc. 62 (1977), 156-160
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0436234
Holonomy invariant cochains for foliations
John M. Franks.
Proc. Amer. Math. Soc. 62 (1977), 161-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431198
Fibrations over a CWh-base
Rolf Schön.
Proc. Amer. Math. Soc. 62 (1977), 165-166
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431163
On some topological problems arising from maps of contractive type
Kok Keong Tan and Chi Song Wong.
Proc. Amer. Math. Soc. 62 (1977), 167-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0428265
$N$-compactness and weak homogeneity
S. Broverman.
Proc. Amer. Math. Soc. 62 (1977), 173-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0458369
A solution of a problem of Steenrod for cyclic groups of prime order
James E. Arnold.
Proc. Amer. Math. Soc. 62 (1977), 177-182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431150
Applications of group actions on finite complexes to Hilbert cube manifolds
Leon Stagg Newman.
Proc. Amer. Math. Soc. 62 (1977), 183-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0431236
Addendum to: “The intersection of Sylow subgroups” (Proc. Amer. Math. Soc. 53 (1975), 262–264)
Avinoam Mann.
Proc. Amer. Math. Soc. 62 (1977), 188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0427463